First-Order Regular and Degenerate Identification Differential Problems
A. Favini,
A. Lorenzi and
H. Tanabe
Abstract and Applied Analysis, 2015, vol. 2015, 1-42
Abstract:
We are concerned with both regular and degenerate first-order identification problems related to systems of differential equations of weakly parabolic type in Banach spaces. Several applications to partial differential equations and systems will be given in a subsequent paper to show the fullness of our abstract results.
Date: 2015
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2015/393624.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2015/393624.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:393624
DOI: 10.1155/2015/393624
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().